Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Investigations on the Plane Quartic

Teresa Cohen
American Journal of Mathematics
Vol. 41, No. 3 (Jul., 1919), pp. 191-211
DOI: 10.2307/2370332
Stable URL: http://www.jstor.org/stable/2370332
Page Count: 21
Subjects: Mathematics
  • Download PDF
  • Add to My Lists
  • Cite this Item
Investigations on the Plane Quartic
We're having trouble loading this content. Download PDF instead.

Notes and References

This item contains 6 references.

[Footnotes]
  • AMERICAN JOURNAL OF MATHEMATICS, VOl. XXXVIII (1916), p. 249.
  • AMERICAN JOURNAL OF MATHEMATICS, VOl. XXXIX (1917), p. 227.
  • *
    Caporali (Memorie di Geometria, p. 171)
  • Proc. Nat. Ac. Sci., Vol. III (1917), p. 449.
  • *
    AMERICAN JOURNAL OF MATHEMATICS, Vol. XXXI (1909), p. 357.
  • Proc. Nat. Ac. Sci., Vol. III (1917), p. 449.